MAUDE Adverse Event Report: ZIMVIE US CORP LLC T3® TAPERED IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT

ZIMVIE US CORP LLC T3® TAPERED IMPLANT 5/4 X 8.5MM; DENTAL IMPLANT
Catalog Number BOPT5485
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.E1: email address: unknown / not provided.
 
Event or Problem Description
It was reported that the implant was removed due to damaged hexagon.It was impossible to remove the prosthetic abutment from the implant following the detachment of the screw-retained crown and the tibase.Procedure was not completed.Bone density type: ii.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) bopt5485 (t3® tapered implant 5/4 x 8.5mm) for evaluation.Ups shipment has been lost in transit.A claim has been placed.If ups locates the shipment, the complaint will be re-opened and updated accordingly.Dhr review was completed for the subject lot number 2020060291.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020060291 for similar events and no other complaint was identified.Review completed utilizing keywords: ¿dental: functional: damaged drive feature¿ based on the investigation and risk management file review, the most likely root cause determined from the investigation was torque or speed applied during placement/seating exceeds recommended value.Therefore, based on the available information, a device malfunction could not be verified.The reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3® TAPERED IMPLANT 5/4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark  mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key23693023
Report Number0001038806-2025-03485
Device Sequence Number9152822
Product Code DZE
UDI-Device Identifier00844868028529
UDI-Public(01)00844868028529(17)250826(10)2020060291
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/26/2025
Device Catalogue NumberBOPT5485
Device Lot Number2020060291
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexUnknown
Patient EthnicityNon Hispanic